DOI 10.15507/2079-6900.23.202104.360–378

Original article

ISSN 2079-6900 (Print)

ISSN 2587-7496 (Online)

MSC2020 65D32

Optimal with respect to accuracy methods for evaluating hypersingular integrals

I. V. Boykov, A. I. Boykova

Penza State University (Penza, Russian Federation)

Abstract. In this paper we constructed optimal with respect to order quadrature formulas for evaluating one- and multidimensional hypersingular integrals on classes of functions $\Omega_{r,\gamma}^{u}(\Omega,M),$ $\bar \Omega_{r,\gamma}^{u}(\Omega,M)$, $\Omega=[-1,1]^l,$ $l=1,2,\ldots,M=Const,$ and $\gamma$ is a real positive number. The functions that belong to classes $\Omega_{r,\gamma}^{u}(\Omega,M)$ and $\bar \Omega_{r,\gamma}^{u}(\Omega,M)$ have bounded derivatives up to the $r$th order in domain $\Omega$ and derivatives up to the $s$th order $(s=r+\lceil \gamma \rceil)$ in domain $\Omega \backslash \Gamma,$ $\Gamma = \partial \Omega.$ Moduli of derivatives of the $v$th order $(r < v \le s)$ are power functions of $d(x,\Gamma)^{-1}(1+|\ln d(x,\Gamma)|),$ where $d(x,\Gamma)$ is a distance between point $x$ and $\Gamma.$ The interest in these classes of functions is due to the fact that solutions of singular and hypersingular integral equations are their members. Moreover various physical fields, in particular gravitational and electromagnetic fields belong to these classes as well. We give definitions of optimal with respect to accuracy methods for solving hypersingular integrals. We constructed optimal with respect to order of accuracy quadrature formulas for evaluating one- and multidimensional hypersingular integrals on classes of functions $\Omega_{r,\gamma}^{u}(\Omega,M)$ and $\bar \Omega_{r,\gamma}^{u}(\Omega,M)$.

Key Words: hypersingular integrals, quadrature formulas, optimal methods

For citation: I. V. Boykov, A. I. Boykova. Optimal with respect to accuracy methods for evaluating hypersingular integrals. Zhurnal Srednevolzhskogo matematicheskogo obshchestva. 23:4(2021), 360–378. DOI: https://doi.org/10.15507/2079-6900.23.202104.360–378

Submitted: 15.09.2021; Revised: 10.11.2021; Accepted: 16.11.2021

Information about the authors:

Ilya V. Boykov, Head of Department of High and Applied Mathematics, Penza State University (40 Krasnaya St., Penza 440000, Russia), D. Sci. (Physics and Mathematics), https://orcid.org/0000-0002-6980-933X, boikov@pnzgu.ru

Alla I. Boykova, Department of High and Applied Mathematics, Penza State University (40 Krasnaya St., Penza 440000, Russia), Ph. D. (Physics and Mathematics), ORCID: https://orcid.org/0000-0003-0436-0460, allaboikova@mail.ru

All authors have read and approved the final manuscript.

Conflict of interest: The authors declare no conflict of interest.

Creative Commons Attribution 4.0 International License This is an open access article distributed under the terms of the Creative Commons Attribution 4.0 International License.